MathSciNet Relay Station
MathSciNet bibliographic data
MR868528 (88d:22011) 22D10 (81D25)
Grossmann, A.; Morlet, J.; Paul, T. Transforms associated to square integrable group representations. II. Examples. Ann. Inst. H. Poincaré Phys. Théor. 45 (1986), no. 3, 293–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement